Hypercomplex structures on Courant algebroids

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Hypercomplex structures on Courant algebroids unify holomorphic symplectic structures and usual hypercomplex structures. In this Note, we prove the equivalence of two characterizations of hypercomplex structures on Courant algebroids, one in terms of Nijenhuis concomitants and the other in terms of (almost) torsionfree connections for which each of the three complex structures is parallel. To cite this article: M. Stiénon, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

Original languageEnglish (US)
Pages (from-to)545-550
Number of pages6
JournalComptes Rendus Mathematique
Issue number9-10
StatePublished - May 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Hypercomplex structures on Courant algebroids'. Together they form a unique fingerprint.

Cite this